# SDR AU001252

- Difficulty date: December 30, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 38925085
- Condition: Damaged
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE FFR THROTTLE CONTROL BOX RACK DAMAGED.
